IJPAM: Volume 74, No. 3 (2012)
Department of Mathematics
University of Trento
38 123 Povo (Trento) - Via Sommarive, 14, ITALY
Abstract. Here we study the of line bundles on a reducible curve with using deformation theory for reducible rational curves in projective spaces.
Received: August 17, 2011
AMS Subject Classification: 14H20, 14H50, 14H51
Key Words and Phrases: reducible curves, Brill-Noether theory for reducible curves, rational curves in projective spaces
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395